# SDR MWEA030050

- Difficulty date: February 3, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 45,684 hours, 34,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FRAME STATION 180 SHEAR TIE BETWEEN LONGERON 1&2 RIGHT.  FABRICATED REPAIR DOUBLER AND FILLER, INSTALLED DOUBLER.
